# SDR UPS99228474

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT FLICKERS IN THE ARMED POSITION.  RE-SEATED COCKPIT EMERGENCY EXIT LIGHT ASSY INTO HOUSING.  OPS CK OK, NO DEFECTS NOTED.
